EconPapers    
Economics at your fingertips  
 

Some Common Coupled Fixed Point Results for Generalized Contraction in Complex‐Valued Metric Spaces

Marwan Amin Kutbi, Akbar Azam, Jamshaid Ahmad and Cristina Di Bari

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: We introduce and study the notion of common coupled fixed points for a pair of mappings in complex valued metric space and demonstrate the existence and uniqueness of the common coupled fixed points in a complete complex‐valued metric space in view of diverse contractive conditions. In addition, our investigations are well supported by nontrivial examples.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/352927

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:352927

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:352927